Volume 12, Issue 1, February 2005, Pages 118 - 134
q,k-Generalized Gamma and Beta Functions
Rafael Díaz, Carolina Teruel
Received 24 July 2004, Accepted 5 October 2004, Available Online 1 February 2005.
- https://doi.org/10.2991/jnmp.2005.12.1.10How to use a DOI?
- We introduce the q,k-generalized Pochhammer symbol. We construct q,k and Bq,k, the q,k-generalized gamma and beta functions, and show that they satisfy properties that generalize those satisfied by the classical gamma and beta functions. Moreover, we provide integral representations for q,k and Bq,k.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Rafael Díaz AU - Carolina Teruel PY - 2005 DA - 2005/02 TI - q,k-Generalized Gamma and Beta Functions JO - Journal of Nonlinear Mathematical Physics SP - 118 EP - 134 VL - 12 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.1.10 DO - https://doi.org/10.2991/jnmp.2005.12.1.10 ID - Díaz2005 ER -